MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 1.6MM TAPER SIDE CUTTING CARBIDE BUR; BUR, DENTAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 1.6MM TAPER SIDE CUTTING CARBIDE BUR; BUR, DENTAL
Model Number 1607002107
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not returned.
 
Event or Problem Description
It was reported that during a surgical procedure, the bur broke.No additional information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
1.6MM TAPER SIDE CUTTING CARBIDE BUR
Common Device Name
BUR, DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key11789884
Report Number3015967359-2021-00805
Device Sequence Number17128433
Product Code EJL
UDI-Device Identifier04546540466495
UDI-Public04546540466495
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2025
Device Model Number1607002107
Device Catalogue Number1607002107
Device Lot Number20209017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1